# SDR SIMA1788

- Difficulty date: June 26, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Pressure Switch
- Part number: GPP125012
- Part serial: 9914306
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LRD - FLT 3285 - WHILE IN CRUISE FLIGHT HYD MASTER CAUTION LIGHT CAME ON.  PERFORMED MEMORY ITEMS AND RAN QRH CHECKLIST.  MAIN HYD SYSTEM PRESS WAS DOWN TO 1900 PSI.  ALL OTHER INDICATIONS WERE NORMAL.  CREW THEN SELECTED HYD PUMP SWITCH TO OVERRIDE, HYD PRESS ROSE TO 2900 PSI AND HELD.  CREW DECLARE AN EMEGENCY IN LRD AND LANDED SAFELY.  INSPECTED HYD SYSTEM AND PERFORMED OPS CHECK.  FOUND AUTO PUMP CONTROL INOPERATIVE AND ISSUED MEL.  MEL CLEARED ON 29JUN00 BY A REMOVAL AND REPLACEMENT OF HYDRAULI CPRESSURE SWITCH 9ML IAW SAAB AMM 29-10-45.  OPS CHECK GOOD.  (M)
